NEWS
Institutional Subscription: Comprehensive Analyses to Enhance Your Global and Local Impact
New Feature: Compare Your Institution with the Previous Year
Find a Professional: Explore Experts Across 197 Disciplines in 221 Countries!
Find a Professional
Print Your Certificate
New! Young University / Institution Rankings 2025
New! Art & Humanities Rankings 2025
New! Social Sciences and Humanities Rankings 2025
Highly Cited Researchers 2025
AD
Scientific Index 2025
Scientist Rankings
University Rankings
Subject Rankings
Country Rankings
Login
Register & Pricing
insights
H-Index Rankings
insights
i10 Productivity Rankings
format_list_numbered
Citation Rankings
subject
University Subject Rankings
school
Young Universities
format_list_numbered
Top 100 Scientists
format_quote
Top 100 Institutions
format_quote
Compare & Choose
local_fire_department
Country Reports
person
Find a Professional
Da Xu
Hunan Normal University - Changsha / China
Natural Sciences / Mathematical Sciences
AD Scientific Index ID: 742351
湖南师范大学
Registration, Add Profile,
Premium Membership
Print Your Certificate
Ranking &
Analysis
Job
Experiences (0)
Education
Information (0)
Published Books (0)
Book Chapters (0)
Articles (0)
Presentations (0)
Lessons (0)
Projects (0)
Subject Leaders
Editorship, Referee &
Scientific Board (0 )
Patents /
Designs (0)
Academic Grants
& Awards (0)
Artistic
Activities (0)
Certificate / Course
/ Trainings (0)
Association &
Society Memberships (0)
Contact, Office
& Social Media
person_outline
Da Xu's MOST POPULAR ARTICLES
1-)
Alternating direction implicit Galerkin finite element method for the two-dimensional fractional diffusion-wave equationL Li, D Xu, M LuoJournal of Computational Physics 255, 471-485, 2013652013
2-)
A time two-grid algorithm based on finite difference method for the two-dimensional nonlinear time-fractional mobile/immobile transport modelW Qiu, D Xu, J Guo, J ZhouNumerical Algorithms 85 (1), 39-58, 2020632020
3-)
Crank–Nicolson/quasi-wavelets method for solving fourth order partial integro-differential equation with a weakly singular kernelX Yang, D Xu, H ZhangJournal of Computational Physics 234, 317-329, 2013522013
4-)
A compact finite difference scheme for the fourth‐order time‐fractional integro‐differential equation with a weakly singular kernelD Xu, W Qiu, J GuoNumerical Methods for Partial Differential Equations 36 (2), 439-458, 2020622020
5-)
Orthogonal spline collocation method for the two-dimensional fractional sub-diffusion equationX Yang, H Zhang, D XuJournal of Computational Physics 256, 824-837, 2014612014
ARTICLES
Add your articles
We use cookies to personalize our website and offer you a better experience. If you accept cookies, we can offer you special services.
Cookie Policy
Accept